Asymptotic behaviour of a class of nonlinear functional differential equations of third order


Tiryaki A. , YAMAN S.

APPLIED MATHEMATICS LETTERS, vol.14, no.3, pp.327-332, 2001 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 14 Issue: 3
  • Publication Date: 2001
  • Doi Number: 10.1016/s0893-9659(00)00157-9
  • Title of Journal : APPLIED MATHEMATICS LETTERS
  • Page Numbers: pp.327-332

Abstract

This paper deals with nonoscillatory behaviour of solutions of third-order nonlinear functional differential equations of the form